# SDR AALA202308042208

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,317 hours, 10,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00024746
- Condition: False Indication
- Location: Zone 100 - Fuse
- Part time: 28,055 hours, 11,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR PRESSURE 2L INDICATION ON FLIGHT ATTENDANTS PANEL. **SUPPLEMENTAL REPORT FOR AALA202307072208: MAINTENANCE REPLACED DECODER ENCODER UNIT B 300RH4 (DEU) PER AMM 23-73-47. MAINTENANCE FOUND THE L2 DOOR DAMPER PRESSURE IN THE MIDDLE OF THE YELLOW AND SERVICED IT PER AMM 52-22-00. (AALA202308045381) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
